# SDR USAAD97021

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47507
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - EMERGENCY SLIDE LIGHT IN TAIL INOPERATIVE DURING TEST.  REPLACED BATTERY.  (M)
